# SDR CA110609005

- Difficulty date: June 9, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 17,405 hours
- Engine: Lyc O320H2AD
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 500X5
- Condition: Split
- Location: Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS PARKED ON RAMP AFTER FLIGHT AND A COUPLE HOURS LATER A PASSING PILOT NOTICED THE NOSE TIRE COMPLETELY FLAT.  MX REMOVED THE TIRE AND DISCOVERED THAT THE TUBE HAD A 1" LONG SPLIT IN IT. THIS HAS BEEN A COMMON OCCURRENCE ON THIS SIZE OF TUBE OVER THE LAST WHILE.  TUBE WAS REPLACED.
